Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can stopping Naturogest during pregnancy cause urinary tract infection?

hi iam pregnant with 13 weeks.doctor suggested me using naturogest tablet twice daily .since last 2 weeks i stoped using this one because of irritation.so iam scared what will happen? recently i got urinari infection.because of stoping this tablet,have i got this infection?please reply
Mon, 7 Sep 2015
Report Abuse
OBGYN 's  Response
Halloe Mumma,

Naturogest is a progesterone preparation. Progesterone does cause the relaxation of the urinary tubes from the kidneys (Pelvis of kidney). Due to this, the urine gets stagnated there leading to infection.

Discontinuing Naturogest will not cause urinary infection, on the contrary, you may have to discontinue it for the urinary problem.

Please get your urine examined. If there is infection, you may have to get Culture sensitivity test done on the urine which will reveal which bacteria are causing infections and which antibiotics should be used against them.

Please drink plenty of water.

Why were you prescribed Naturogest? Any problem or instability in pregnancy?

Please report to your Obstetrician with the urine reports. On that the treatment for urinary infection will be decided. Also he/she will decide whether to continue or discontinue Naturogest.

I hope you are convinced.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Urinary tract infection


Can stopping Naturogest during pregnancy cause urinary tract infection?

Halloe Mumma, Naturogest is a progesterone preparation. Progesterone does cause the relaxation of the urinary tubes from the kidneys (Pelvis of kidney). Due to this, the urine gets stagnated there leading to infection. Discontinuing Naturogest will not cause urinary infection, on the contrary, you may have to discontinue it for the urinary problem. Please get your urine examined. If there is infection, you may have to get Culture sensitivity test done on the urine which will reveal which bacteria are causing infections and which antibiotics should be used against them. Please drink plenty of water. Why were you prescribed Naturogest? Any problem or instability in pregnancy? Please report to your Obstetrician with the urine reports. On that the treatment for urinary infection will be decided. Also he/she will decide whether to continue or discontinue Naturogest. I hope you are convinced.